×

zbMATH — the first resource for mathematics

Interpolation of fuzzy data. (English) Zbl 0827.65007
Author’s abstract: We consider the interpolation of fuzzy data by a continuous fuzzy-valued function and give some numerical methods for calculating the fuzzy interpolant.
Reviewer: D.Braess (Bochum)

MSC:
65D05 Numerical interpolation
26E50 Fuzzy real analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dubois, D.; Prade, H., Fuzzy sets and systems: theory and applications, (1980), Academic Press New York · Zbl 0444.94049
[2] Hämmerlin, G.; Hoffmann, K.-H., Numerische Mathematik, (1989), Springer-Verlag Heidelberg · Zbl 0669.65001
[3] Kloeden, P.E., Compact supported endographs and fuzzy sets, Fuzzy sets and systems, 4, 193-201, (1980) · Zbl 0441.54008
[4] Lowen, R., A fuzzy Lagrange interpolation theorem, Fuzzy sets and systems, 34, 33-38, (1990) · Zbl 0685.41005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.